# SDR DALA2016091406607

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RT HEATER BLANKET FUEL ACCESS, PN 3075-10.  ON RT HEATER BLANKET FUEL ACCESS, PN 3075-10 WAS REPAIRED IAW ER/A 530866-14AD MA, REV ORIGINAL.
